MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that he can see metal parts tearing away from the tip of the syringes and that it hurts his abdomen when he administers his insulin.Customer stated that there was a metal piece sticking to the syringe, and that he used his finger to remove it.No further information was provided.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event note: manufacturer made several attempts to contact customer to ensure the initial concern was resolved - unable to establish contact with customer.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19498170
Report Number1000113657-2024-00247
Device Sequence Number15116477
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP23138
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown